MathSciNet Relay Station
MathSciNet bibliographic data
MR654915 (83i:58026) 58E07 (34G20 47H15 58C15 58D25 76U05)
Renardy, Michael Bifurcation from rotating waves. Arch. Rational Mech. Anal. 79 (1982), no. 1, 49–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement